# SDR DALA2022070104598

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N928DU
- Make and model: Boeing 737
- Aircraft serial: 63537
- Aircraft time: 8,723 hours, 3,527 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3928 -ATB- DUE TO ODOR IN CABIN. CORRECTIVE ACTION: INSPECTED CABIN EQUIPMENT, CARGO LIGHT BALLASTS AND GALLEY EQUIPMENT. PERFORMED ODI NO-GO PROCEDURES. REPLACED CABIN RECIRCULATION FILTERS. RAN ENGINES, APU AND BLEED SOURCES. NO TROUBLE INITIALLY FOUND. LATER PERFORMED FUNCTIONAL CHECK FLIGHT AND EXPERIENCED RUBBER/ELECTRICAL SMELL. MAINTENANCE FOUND DEBRIS IN NUMBER 1 ENGINE PRECOOLER. REPLACING NUMBER 1 ENGINE PRECOOLER CONTROL VALVE.
